MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE; REAMER
Model Number 351.706S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint# (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is jnj representative.The investigation could not be completed, no product was received.No conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the two reaming rod with ball tip, both of these guide wires the ends of guide wire snapped off.The guide wire was broke.It is unknown if there is patient involvement.This complaint involves two (2) devices.This report is for (1) 2.5mm reaming rod with ball tip/950mm-sterile.This is report 1 of 2 (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d10: 2/18/2021: updated concomitant device reported.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11323909
Report Number2939274-2021-00848
Device Sequence Number14313567
Product Code HTO
UDI-Device Identifier10886982193858
UDI-Public(01)10886982193858
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number351.706S
Device Catalogue Number351.706S
Device Lot Number64P2140
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date03/15/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE; 2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE; 2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE